# SDR SCNA20241028339

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 26,562 hours, 16,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 90786 NR00006:  LEFT AFT OVERWING EXIT EMERGENCY LIGHT FIXTURE FRAME  TWO FASTENER NUTPLATES DAMAGED.  RESOLUTION:  REATTACHED NUTPLATES IAW SRM 51-40-00
